# SDR UPS202505

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON END OF HAT CHANNEL STA 304-344, RBL 13, WL 208.  INSTALLED REPAIR PER SRM 51-30-02, 51-01-02, 51-10-06, 51-20-01, MM 51-20-31.
